# SDR HALA0600670

- Difficulty date: September 4, 2006
- Submitted: September 7, 2006
- Operation: Air carrier
- Aircraft: N591HA
- Make and model: Boeing 767-300
- Aircraft serial: 33423
- Aircraft time: 13,957 hours, 2,639 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Condition: Unknown
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - DURING CLIMBOUT DURING THE LAST 10,000FT OF CLIMB L ENG PRIMARY HYD PRESS LIGHT CAME ON FOLLOWED BY THE L ELECT DEMAND PRESS LT.  CREW NOTED PRESS WOULD DROP TO APPX 1700 PSI, RTN TO NORMAL & PRESS LIGHT WENT OUT.  HYD QUANTITY 1.4 IN LFT SYS OCC 4X PRI TO LEVEL OFF.  ACCOMPLISHED L ENG RUN, FOUND NORMAL HYD PRESS WITH PRI HYD PUMP.  SUPSPECT EXCESS AIR IN SYS DUE TO BLEEDER VALVE ON DEFERRAL.  OK FOR SERVICE.
